# SDR DALA2022121308067

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frms 79-80 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CRACK STRINGER 26R BTW FRAME 79 AND FRAME 80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED STRINGER COUPLING LOCATED ON STRINGER 26R BTW FRAME 79 AND FRAME 80 AS PER A330 SRM 51-72-11-911-001. (2536225)
